# SDR BSYR20120515048

- Difficulty date: May 14, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N59141
- Make and model: Cessna 210L
- Aircraft serial: 21060118
- Aircraft time: 11,539 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Condition: Failed
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

EN ROUT FROM MLS TO BIL, PILOT EXPERIENCED ALTERNATOR FAILURE APPROXIMATELY 20 MINUTES AFTER DEPARTING.  ATC WAS NOTIFIED AND PILOT PROCEEDED TO BIL AND LANDED SAFELY WITHOUT INCIDENT.  MAINTENANCE IS INSPECTING.
